Tornadoes · United States · Illinois · 2025

EF1 tornado, Madonnaville to Columbia, Illinois, April 20, 2025

From Madonnaville to Columbia, this EF1 tornado ran 0.3 miles across Monroe County on April 20, 2025, touching down at 8:13 PM CDT and reaching 100 yards wide. It killed nobody, and did $15,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF1
Date
April 20, 2025
Touchdown
8:13 PM CDT (01:13 UTC)
Lifted
8:14 PM CDT (01:14 UTC)
On the ground
1 minutes
Path length
0.3 miles (0.6 km)
Path width
100 yards (91 m)
Deaths
0
Injuries
0
Property damage
$15,000
County
Monroe County
Touchdown point
38.417, -90.154
Lift-off point
38.420, -90.149
Record number
2504201913-01

The damage survey

38 damage points were recorded along this path by NWS LSX, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 100 mph.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

During the early evening of Sunday, April 20, 2025 (Easter Sunday) a line of severe thunderstorms responsible for multiple tornadoes and wind damage in Missouri crossed into Illinois. The line went on to produce 6 tornadoes spanning west-central, south-central, and southwest Illinois and no shortage of wind damage.

The tornado touched down at 8:00 PM along Koch Road, southeast of Madonnaville, and moved northeast, producing minor damage to a home and an outbuilding along Rock Road. Further to the northeast along LRC Road the tornado overturned an outbuilding and caused tree damage. More tree damage and minor outbuilding roof damage occurred along JJ road as the tornado tracked northeast between Wartburg and Burksville. The tornado moved into southern Waterloo and produced minor roof damage to one of the greenhouses at Waterloo High School before turning to the east and damaging power poles along Highway 156. The power pole damage was the worst damage and winds were estimated as high as 100 mph (EF-1). The tornado dissipated shortly thereafter at 8:07 PM.The tornado was rated EF-1 with a path length of 7.33 miles and a maximum path width of 100 yards.

A brief and weak tornado touched down along EE Road just south of Gilmore Lake and quickly moved northeast before dissipating at the intersection of EE Road and Gilmore Lake Road at 8:13 PM. When the tornado touched down it overturned an outbuilding, and was rated at 99 mph (EF-1) at this point. Tree damage was also recorded. The tornado dissipated shortly thereafter at 8:07 PM.The tornado was rated EF-1 with a path length of 0.35 miles and a maximum path width of 100 yards.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

10 minutes of warning. NWS LSX issued a tornado warning for this county at 01:03 UTC, 10 minutes before the tornado touched down, in force until 01:17 UTC.

The county was under a tornado watch, issued at 20:43 UTC and running to 02:21 UTC.

Issued (UTC)ExpiredProductOffice
20:43 UTC02:21 UTCTornado WatchLSX
23:58 UTC01:00 UTCSevere Thunderstorm WarningLSX
00:53 UTC01:45 UTCSevere Thunderstorm WarningLSX
01:03 UTC01:17 UTCTornado WarningLSX

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 00:45 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before the tornado touched down at Apr 20, 6:42 PM CDT, 1 hour 31 minutes earlier. Its key messages:

  • The threat for severe thunderstorms will continue as storms move eastward. All hazards remain possible through this evening.
  • Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again beginning midweek.
Area forecast discussion, Apr 20, 6:42 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
642 PM CDT Sun Apr 20 2025

.KEY MESSAGES...

- The threat for severe thunderstorms will continue as storms move
  eastward. All hazards remain possible through this evening.

- Near to above normal temperatures stretch through the upcoming
  week with dry conditions Monday and Tuesday. The pattern becomes
  active once again beginning midweek.

&&

.SHORT TERM... (Through Tonight)
Issued at 238 PM CDT Sun Apr 20 2025

Complicated surface pattern exists currently as of 1900 UTC, with
what looks like to be the effective warm front now near
KMYJ>>KUIN. This boundary should continue to lift northward over
the next 2-3 hours, effectively putting basically the entire CWA
in the warm sector. Far northwestern counties may be the
exception, where in/around Knox county may not high enough time to
warm/destabilize given the progress of the front and the copious
clouds on visible satellite imagery in place and upstream. Low-
topped/mini supercells that rode the warm front have
weakened/dissipated over the past hour. The main concern is then
turning to points upstream. Ongoing thunderstorms in southeast
Kansas and southwest Missouri are expected to grow upscale, with
both some embedded supercells and bowing segments expected through
the afternoon hours.

Tornadoes are the main concern through early this evening,
followed by damaging winds of 70+ mph given the mostly linear
storm mode and lack of deeper instability. Cannot rule out some
marginally severe hail, but earlier supercells that moved through
parts of central Missouri only managed very small hail. Storms in
southwest Missouri are expected to reach parts of central Missouri
by about 2200 UTC, spreading east/northeast with time. By around
0100 UTC, they should reach the Mississippi River. There is still
the expectation for a weakening trend near or not too long after
storms cross the river due to weakening diurnal instability and
abating low-level convergence along the boundary. Around midnight,
the dryline should be moving out of the CWA, ending any lingering
threat for strong to severe convection.

Gosselin

&&

.LONG TERM... (Monday through Next Sunday)
Issued at 238 PM CDT Sun Apr 20 2025

(Monday - Monday Night)

A cool, dry day is in store for Monday as a weak ridge of surface
high pressure moves across the mid-Mississippi Valley. Highs in
the mid 60s to low 70s are forecast from north to south. After a
cloudy start to the day, the stratus should decrease from west to
east due to advection leaving at least some sunshine for the
afternoon areawide.

A seasonably cool night is on tap Monday night due to a mostly
clear sky and light winds. Lows in the 40s are forecast, with the
coolest locations in favored valley terrain in east central and
southeast Missouri.

(Tuesday - Next Sunday)

A warmup will begin on Tuesday as winds turn out of the south
behind the departing surface ridge. Highs in the mid 70s to near
80 degrees are forecast along with dry conditions once again.

A more active pattern remains likely for mid/late work week. Lots
of uncertainty remains however on specifics as timing individual
disturbances within the zonal flow aloft is extremely difficult
this far out. It still looks like the best chance (60-70+%) is
centered on Friday as a cold front comes down. Before then, there
is a lot of spread with where/when any rain would be favored with
the ECMWF/EPS on the drier side of guidance through
Thursday/Thursday night while the GFS/GEFS would suggest a wetter
period of time.

For next weekend, dry weather is favored at this time along with
temperatures closer to normal behind Friday's cold front.

Gosselin

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 639 PM CDT Sun Apr 20 2025

Thunderstorms have cleared KCOU/KJEF, but will impact KUIN and
metro terminals over the next 1-2 hours. Heavy downpours with
brief visibilities to around 1SM and strong SW wind gusts of 40-50
mph are expected. Behind the storms, variable winds may be
observed for a few hours before becoming southwest and then west.
Low MVFR ceilings will come in from the west this evening before
exiting from west to east early Monday.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 20, 3:10 PM CDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
310 PM CDT Sun Apr 20 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-212015-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
310 PM CDT Sun Apr 20 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Showers and thunderstorms are expected through late this evening. The
strongest thunderstorms will be capable of large hail, damaging
winds, and tornadoes.

Locally heavy rain is possible in and around thunderstorms, posing
an isolated threat for flash flooding. A flash flood watch remains
in effect through 1 AM tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and thunderstorms are possible Tuesday night through
Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage or hail to the
National Weather Service.

Gosselin

In the hours before

Local storm report, Apr 20, 7:36 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
736 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     Tstm Wnd Dmg     1 NE Fall Creek         39.79N 91.28W
04/20/2025                   Adams              IL   Broadcast Media

            Several trees snapped or uprooted.

&&

MRB
Local storm report, Apr 20, 7:40 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
740 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     Tstm Wnd Dmg     3 W Ursa                40.07N 91.43W
04/20/2025                   Adams              IL   Emergency Mngr

            Barn destroyed per EM.

&&

MRB
Local storm report, Apr 20, 7:42 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
742 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Tstm Wnd Dmg     Coatsburg               40.03N 91.16W
04/20/2025                   Adams              IL   Emergency Mngr

            Damage to an old school gym roof.

&&

MRB
Local storm report, Apr 20, 7:53 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
753 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tstm Wnd Gst     1 NW Farmington         37.79N 90.44W
04/20/2025  E60 MPH          St. Francois       MO   Trained Spotter

            via trained spotter.

&&

MRB
Local storm report, Apr 20, 7:55 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
755 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Dmg     1 SSW Park Hills        37.83N 90.54W
04/20/2025                   St. Francois       MO   Emergency Mngr

            Power lines down at Camilla St. and Polk
            Ave. via EM.

&&

MRB
Local storm report, Apr 20, 8:03 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
803 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Dmg     Desloge                 37.88N 90.52W
04/20/2025                   St. Francois       MO   Emergency Mngr

            Powerlines down, per EM.

&&

MRB

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Lincoln, IL (KILX), 00:00Z

1.2 hours before the tornado, 234 km from the path. April 21, 2025.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 182 joules per kilogram, CIN -136, lifted condensation level 1336 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-04-21The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 377 square meters per square second, 0 to 6 km bulk shear 61 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-136 J/kg
Surface CAPE
841 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
61 kt
0-1 km bulk shear
36 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
580 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.9
0-3 km lapse rate
5.8 K/km

Open this sounding in Storm Lab

Lincoln, IL (KILX), 12:00Z

10.8 hours after it, 234 km from the path. April 21, 2025.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -13678, lifted condensation level 725 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-04-21The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 19 square meters per square second, 0 to 6 km bulk shear 53 knots.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-13678 J/kg
Surface CAPE
20 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
53 kt
0-1 km bulk shear
17 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
4.3 K/km

Open this sounding in Storm Lab

The radar

The St Louis radar (KLSX), 56 km away, was scanning. The volume nearest the touchdown began at 01:09 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
01:00 UTCTSTM WND DMG1 Ese WartburgMonroe, ILMetal in power lines on LRC Rd.
01:00 UTCTSTM WND DMG1 Nw FloravilleSt. Clair, ILTree over Vogel School Road just north of Floraville, IL.
01:00 UTCTORNADO2 Nne MaeystownMonroe, ILAn NWS survey team found EF1 tornado damage on a path extending from east of Madonnaville to Waterloo, IL. This tornado was on the ground from 8pm until 8:07pm and had a path length of 7.33 miles.
01:05 UTCTSTM WND DMG1 S WaterlooMonroe, ILPower poles down.
01:09 UTCTSTM WND DMG2 E WaterlooMonroe, ILMultiple trees snapped or toppled at the base. Time estimated from radar.
01:11 UTCTSTM WND DMG2 W HeckerMonroe, ILPower poles down.
01:12 UTCTSTM WND GST 65WaterlooMonroe, ILNear-zero visibility also reported.
01:13 UTCTSTM WND DMG1 Nw FloravilleSt. Clair, ILCorrects previous tstm wnd dmg report from 1 NW Floraville. Tree over Vogel School Road just north of Floraville, IL.
01:13 UTCTORNADO3 Wnw BarrMonroe, ILAn NWS survey team found EF1 tornado damage near Gilmore Lake southeast of Columbia, IL. This tornado touched down and lifted at 8:13pm and had a path length of under half a mile.
01:14 UTCTSTM WND DMG3 Ene BarrSt. Clair, ILCollapsed shed, power lines down. Time estimated from radar.
01:14 UTCTORNADO3 N FloravilleSt. Clair, ILAn NWS survey team found EF0 tornado damage near Schwab Road southeast of Millstadt, IL. This tornado briefly touched down and lifted at 8:14pm with a path length of .75 miles.
01:22 UTCTSTM WND DMG3 Sse BellevilleSt. Clair, ILCorrects previous tstm wnd dmg report from 3 SSE Belleville. Downed trees crossing IL-15.
01:25 UTCTORNADO2 Ne PrestonRandolph, ILAn NWS survey team found EF1 tornado damage south of Baldwin IL. This brief tornado was on the ground for 1 minute between 8:25pm and 8:26pm and had a path length of 1.32 miles.
01:30 UTCTSTM WND DMG3 Sse BellevilleSt. Clair, ILDowned trees crossing IL-15.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2025 tornado in IllinoisEvery tornado in Illinois since 1950Warnings in force in Illinois nowThe forecast where you are

The other tornadoes of April 20, 2025

39 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
April 201:24 AM CDTEF0Love, OK0.530
April 201:31 PM CDTEF2Callaway, MO2.61001$125,000
April 201:57 PM CDTEF1Cherokee, KS to MO24.1250$1.0 million
April 202:29 PM CDTEF0Barton, MO19.8300$3.4 million
April 202:41 PM CDTEF1Washington, AR3.0250$750,000
April 204:21 PM CDTEF0Christian, MO1.350$15,000
April 204:30 PM CDTEF0Morgan, MO0.775$20,000
April 204:35 PM CDTEF0Douglas, MO2.850$100,000
April 204:46 PM CDTEF0Webster, MO1.130$100,000
April 204:59 PM CDTEF0Wright, MO1.850$25,000
April 205:08 PM CDTEF1Wright, MO2.1400
April 205:18 PM CDTEF1Boone, MO3.3100
April 205:21 PM CDTEF1Perry, AR7.7350
April 205:33 PM CDTEF1Boone, MO2.3100$22,000
April 205:56 PM CDTEF1Audrain, MO0.350$60,000
April 206:01 PM CDTEF0Shannon, MO1.5250
April 206:19 PM CDTEF0Pike, MO0.325$15,000
April 206:48 PM CDTEF0Adams, IL4.225$20,000
April 206:55 PM CDTEF1Faulkner, AR14.2500
April 207:04 PM CDTEF0Adams, IL8.2100$120,000
April 207:37 PM CDTEF1McDonough, IL7.0150$6,000
April 207:45 PM CDTEF0Mercer, IL0.925
April 207:47 PM CDTEF1McDonough, IL3.0100$16,000
April 207:57 PM CDTEF0Warren, IL4.025
April 208:00 PM CDTEF1Monroe, IL7.3100$75,000
April 208:14 PM CDTEF0Saint Clair, IL0.8100$10,000
April 208:25 PM CDTEF1Randolph, IL1.375$10,000
April 208:35 PM CDTEF0Henry, IL2.275$1,000
April 208:39 PM CDTEF1Knox, IL16.5150
April 208:41 PM CDTEF1Knox, IL4.4120
April 208:49 PM CDTEF1Tazewell, IL14.5100
April 208:54 PM CDTUnratedHenry, IL0.310
April 208:57 PM CDTEF0Henry, IL0.250
April 208:58 PM CDTEF0Henry, IL1.150
April 208:58 PM CDTEF1Henry, IL7.325$1,000
April 208:58 PM CDTEF1Henry, IL7.2100
April 209:12 PM CDTEF0Rock Island, IL0.750$1,000
April 209:26 PM CDTEF1Bureau, IL1.050$8,000
April 209:42 PM CDTEF1Jackson, IL1.725$125,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.